Advanced

A representation formula for radially weighted biharmonic functions in the unit disc

Olofsson, Anders LU (2005) In Publicacions Matemàtiques 49(2). p.393-415
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Publicacions Matemàtiques
volume
49
issue
2
pages
393 - 415
publisher
Universitat Autonoma de Barcelona, Seccio de Matematiques
external identifiers
  • Scopus:27444435463
ISSN
0214-1493
language
English
LU publication?
no
id
04f7cda3-6730-40fb-99af-7084708139f8 (old id 793029)
alternative location
http://mat.uab.es/pubmat/volums/navegador#
date added to LUP
2010-09-27 19:27:38
date last changed
2016-10-13 04:32:41
@misc{04f7cda3-6730-40fb-99af-7084708139f8,
  author       = {Olofsson, Anders},
  issn         = {0214-1493},
  language     = {eng},
  number       = {2},
  pages        = {393--415},
  publisher    = {ARRAY(0x87b3af8)},
  series       = {Publicacions Matemàtiques},
  title        = {A representation formula for radially weighted biharmonic functions in the unit disc},
  volume       = {49},
  year         = {2005},
}